L‐equivalence for degree five elliptic curves, elliptic fibrations and K3 surfaces

Shinder, E. and Zhang, Z. (2020) L‐equivalence for degree five elliptic curves, elliptic fibrations and K3 surfaces. Bulletin of the London Mathematical Society, 52 (2). pp. 395-409. ISSN 0024-6093

Abstract

Metadata

Authors/Creators:
  • Shinder, E.
  • Zhang, Z.
Copyright, Publisher and Additional Information: © 2020 The Authors. Bulletin of the London Mathematical Society published by John Wiley & Sons Ltd on behalf of London Mathematical Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited (http://creativecommons.org/licenses/by/4.0/).
Keywords: 14F05 (primary); 14H52; 14J28; 14D06 (secondary)
Dates:
  • Published (online): 17 April 2020
  • Published: 23 April 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 01 May 2020 13:18
Last Modified: 01 May 2020 13:18
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1112/blms.12339
Related URLs:

Download

Share / Export

Statistics